# SDR DALA2016011600429

- Difficulty date: January 13, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT KEEL BEAM BARREL FORMER BS 674 FOUND SEVERAL AREAS OF CORROSION ON THE FORMER SHEAR CLIP.  REMOVED SHEAR CLIP FROM RT KEELBEAM FORMER BS 674 IAW SRM 51-41-02 FROM SHEAR CLIP AND EVALUATED AREA FOUND ORIGINAL MATERIAL .062", MATERIAL  LOSS .025", REM MATERIAL .037" AND IS FOUND TO BE BEYOND LIMITS IAW SRM 53-00-00 AND DWG S1242526, REV A.  LOCATED, DRILLED, AND DEBURRED NEW SHEAR CLIP IAW SRM 51-40-08. RESTORED FINISH AS REQUIRED IAW SRM 51-10-04.
